Rovshan Bandaliyev
Rovshan Bandaliyev
Institute of Mathematics and Mechanics of NAS of AZERBAIJAN
Verified email at math.ab.az - Homepage
Title
Cited by
Cited by
Year
The optimal control problem in the processes described by the Goursat problem for a hyperbolic equation in variable exponent Sobolev spaces with dominating mixed derivatives
RA Bandaliyev, VS Guliyev, IG Mamedov, AB Sadigov
Journal of Computational and Applied Mathematics 305, 11-17, 2016
472016
O famigerado
JM Wisnik
Scripta 5 (10), 177-198, 2002
462002
Letter to the Editor
RA Bandaliev
Math. Notes 99 (2), 340-341, 2016
26*2016
On an inequality in Lebesgue space with mixed norm and with variable summability exponent
RA Bandaliev
Mathematical Notes 84 (3), 303-313, 2008
262008
Optimal Control Problem for Bianchi Equation in Variable Exponent Sobolev Spaces.
RA Bandaliyev, VS Guliyev, IG Mamedov, YI Rustamov
Journal of Optimization Theory & Applications 180 (1), 2019
212019
The boundedness of certain sublinear operator in the weighted variable Lebesgue spaces
RA Bandaliev
Czechoslovak mathematical journal 60 (2), 327-337, 2010
192010
The boundedness of multidimensional hardy operators in weighted variable Lebesgue spaces
RA Bandaliev
Lithuanian mathematical journal 50 (3), 249-259, 2010
152010
Embedding between variable exponent Lebesgue spaces with measures
RA Bandaliev
Azerbaijan Journal of Mathematics 2 (1), 119-126, 2012
112012
On Hardy-type inequalities in weighted variable exponent spaces for
RA Bandaliev
Eurasian Mathematical Journal 4 (4), 5-16, 2013
102013
Two-weight inequalities for convolution operators in Lebesgue space
RA Bandaliev
Mathematical Notes 80 (1-2), 3-10, 2006
102006
Hausdorff operator in Lebesgue spaces
PG Rovshan Bandaliyev
Mathematical Inequalities & Applications 22 (2), 657-676, 2019
92019
Two-weight norm inequalities for certain singular integrals
RA Bandaliev, KK Omarova
Taiwanese Journal of Mathematics 16 (2), 713-732, 2012
92012
Application of multidimensional Hardy operator and its connection with a certain nonlinear differential equation in weighted variable Lebesgue spaces
RA Bandaliev
Ann. Funct. Anal 4 (2), 118-130, 2013
82013
On classes of harmonic functions with variable exponent
BRA Bilalov B. T., Mamedov F. I.
Reports of National Academy of Sciences of Azerbaijan 63 (5), 16-21, 2007
8*2007
Relatively compact sets in variable-exponent Lebesgue spaces
R Bandaliyev, P Górka
Banach Journal of Mathematical Analysis 12 (2), 331-346, 2018
72018
Criteria of two-weighted inequalities for multidimensional Hardy type operator in weighted Musielak–Orlicz spaces and some application
RA Bandaliev
Mathematics and Statistics 1 (3), 144-156, 2013
72013
On Hardy Inequality in Variable Lebesgue Spaces With Mixed Norm
ASSGH Rovshan A. Bandaliyev
Indian Journal of Pure and Applied Mathematics 49 (4), 765-782, 2018
62018
Fractional optimal control problem for ordinary differential equation in weighted Lebesgue spaces
RA Bandaliyev, IG Mamedov, MJ Mardanov, TK Melikov
Optimization Letters 14 (6), 1519-1532, 2020
52020
On an inequality and p (x)-mean continuity in the variable Lebesgue space with mixed norm
RA Bandaliyev, MM Abbasova
Trans. Azerb. Natl. Acad. Sci. Ser. Phys.-Tech. Math. Sci. Phys. 26 (7), 47-56, 2006
52006
Compactness criteria in weighted variable Lebesgue spaces
RA Bandaliyev
Miskolc Mathematical Notes 18 (1), 95-101, 2017
42017
The system can't perform the operation now. Try again later.
Articles 1–20